# SDR SWIA202266979

- Difficulty date: October 28, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP, OUTBOARD HINGE ARM, INBOARD GUIDE PLATE IS CHAFED.  REPLACED INBOARD GUIDE PLATE AT LT INBOARD FLAP, OUTBOARD HINGE ARM IAW SRM 51-42-06 AND DWG 601R14116 REV H.
